# SDR CALA2011040800276

- Difficulty date: April 8, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 68,475 hours, 15,055 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Part number: 233N625213
- Condition: Failed
- Location: Cockpit
- Part time: 61,526 hours, 14,822 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

STARTING TAXI LOUD POP & ELECTRICAL ARC & EL SMELL IN COCKPIT L GEN CONTROL BREAKER POPPED W/ NR 2 ELECTRIC HYDRAULIC INOP LIGHT ON (NO C/B POPPED) TAXI BACK TO GATE REMOVED & REPLACED ELECTRIC CONTROL PANEL PER MM 24-22-01 OPS CHECK NORMAL PERFORMED ENG RUN UP ON BOTH GENERATORS OPS CHECK CHECK NORMAL NO ABNORMAL SMELL OR DEFECT NOTED IN COCKPIT REFER TO L/P 8797562 FOR NR 1 GEN WILL NOT COME ON LINE.  AUTOMATIC MUST BE MANUALLY RESET.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1449878  S/N OFF 01374 PANEL, ELECTRIC OFF 19-3112-9-0018 1374, ON 19-3112-9-0018 1625.
